Rocky Mountain Journal of Mathematics

Twin Sextic Algebras

David P. Roberts

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 28, Number 1 (1998), 341-366.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Roberts, David P. Twin Sextic Algebras. Rocky Mountain J. Math. 28 (1998), no. 1, 341--366. doi:10.1216/rmjm/1181071838.

Export citation


  • G. Butler and J. McKay, The transitive groups of degree up to $11$, Comm. in Alge. 11 (1983), 863-911.
  • J.H. Conway, et al., Atlas of finite groups, Clarendon Press, Oxford, 1985.
  • K. Girstmair, On the computation of resolvents and Galois groups, Manuscripta Math. 43 (1983), 289-307.
  • --------, On invariant polynomials and their application in field theory, Math. Comp. 48 (1987), 781-797.
  • --------, Specht modules and resolvents of algebraic equations, J. Algebra 137 (1991), 12-43.
  • A. Grothendieck et al., Revêtements étales et groupe fondamental (1961), Lecture Notes in Math. 224 (1971).
  • J. Jones and D. Roberts, Sextic number fields with discriminant $-^j2^a3^b$, to appear in the Proc. of the Fifth Conf. of the Canadian Number Theory Association.
  • G. Malle, Fields of definition of some three point ramified fields extensions, in The Grothendieck theory of dessins d'enfants (Leila Schneps, ed.), Cambridge University Press, New York, 1994.
  • G.A. Miller, The collected works of George Abram Miller, Volumes I-IV, University of Illinois Press, Urbana, 1936-1955.
  • J. Milne, Étale cohomology, Princeton University Press, Ewing, 1980.
  • D. Roberts, Tables of $p$-adic fields, in preparation.
  • J.-P. Serre and H. Darmon, Topics in Galois theory, Jones and Bartlett Publishers, Boston, 1992.